# SDR SWAA2018012519311

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 66,728 hours, 39,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL LOWER VAPOR BARRIER CRACKED AT LBL 32.  REPAIRED BARRIER IAW SRM.
